MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305635
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that there was no label on the sharps coll 1qt red.The following information was provided by the initial reporter, translated from (b)(6) to english: "the customer reported that there was no label on the package.".
 
Additional Manufacturer Narrative
H.6.Investigation: bdj received 5 actual samples and confirmed there was no label on the 5 products.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the part number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.According with the pictures received was confirmed the lack of label like a failure mode related to the manufacturing process.A review of customer complaint records was performed; in accordance with the cc¿s records, no additional complaints were received throughout the last twelve months for the same part number and issue.Root cause: product label missing on base due to variation on spaces among labels.-there is not defined a specification for this component.Workstation not suitable for to perform reprocessing the bases (labels) -the workstation must be modified for a better reprocessing of the material.H3 other text : see h.10.
 
Event or Problem Description
It was reported that there was no label on the sharps coll 1qt red.The following information was provided by the initial reporter, translated from japanese to english: "the customer reported that there was no label on the package.".

Brand Name
SHARPS COLL 1QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12277990
Report Number2243072-2021-02022
Device Sequence Number4494835
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public00382903056354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305635
Device Catalogue Number305635
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1